# SDR AALA20120312003

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 75,947 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BY SEAT 40G INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT BY SEAT 40G.  OPS CHECK NORMAL.
